Question about Betnesol DropsI have been using Betnesol drops for approx.7 days to relieve nasal congestion along with pantoprazole tablets. I have been told to take these for the next 5 weeks but as yet I have noticed no benefit and continue to have blocked nose and nasal dryness causing difficult breathing .Should I continue?
Unfortunately I do not find it appropriate to advise people on using prescription medication if I have never assessed or examined them.
See all 2 questions about Betnesol Drops
Other questions answered by Doctoralia's experts:
- I have been using Betnesol N drops for a week and the inside of my nose has become sore, is that common?
- Is beconase the same as vistamethasone?
- Without taking this medication vistamethasone I do not have any sense of smell or taste. Why can I not take this medication all the time?
- When going on holiday to hot countries i take a weeks course of aciclovir, how long will this course last before i need another course?
- Can i use eumovate cream on a leg ulcer?
- I have been taking Vistamethasone Nasal drops for over 3 weeks now and recently they have started to 'sting' when I use them. Should I stop taking them? They were prescribed on a six weeks course of treatment.
- can you put conotrane cream on intertrigo?
- Can you use conotrane cream on the face?
- if terra corcotril is not available which drug is used instead?
- Which medicine can replace Driclor?
Do you have a question about Betnesol Drops?
Our experts have answered 2 questions about Betnesol Drops.
Ask thousands of Doctoralia experts anonymously and for free
- Your question will be published anonymously
- Make it one, clear, medical question
- Be brief
- This service doesn´t replace a consultation with a medical professional. If you have a problem or emergency, go to a doctor or an emergency room.
- Questions about a specific case or second opinion requests will not be allowed.
Legal Notice - doctoralia.co.uk - All contents published on Doctoralia are informative, and should never be considered a substitute for medical advice.